HomeLatest ThreadsGreatest ThreadsForums & GroupsMy SubscriptionsMy Posts
DU Home » Latest Threads » Forums & Groups » Topics » Support Groups » Diabetes Support Group (Group) » YAY... after six weeks on...

Wed Jul 22, 2015, 03:25 PM

 

YAY... after six weeks on Lantus

A1-C went down from 7.9 to 7.0

Yeah, yeah testing a lot, for that helps

Might be able to get rid of one more tablet...

7 replies, 1534 views

Reply to this thread

Back to top Alert abuse

Always highlight: 10 newest replies | Replies posted after I mark a forum
Replies to this discussion thread
Arrow 7 replies Author Time Post
Reply YAY... after six weeks on Lantus (Original post)
nadinbrzezinski Jul 2015 OP
TexasProgresive Jul 2015 #1
nadinbrzezinski Jul 2015 #2
TexasProgresive Jul 2015 #3
nadinbrzezinski Jul 2015 #4
TexasProgresive Jul 2015 #5
nadinbrzezinski Jul 2015 #6
TexasProgresive Jul 2015 #7

Response to nadinbrzezinski (Original post)

Wed Jul 22, 2015, 03:31 PM

1. Yea! for you!

I've been able to lower my Lantus does from 80 to 68 units. I'm hoping to get that down a bit further. I have been bike riding 40 to 60 minutes every morning and eating much more carefully. I hope if my weight comes down I might be able to stop taking Onglyzia (I'm not sure it works anyway, Janumet didn't do a thing for me) and reduce the dose of Metformin. That's at the max.

1 thing I think is helping me is that I retired and no longer have the daily stress. And then spinning the pedals has always been a stress reliever for me.

Take care of your self, because you are a valued voice at DU, at least to me.

Reply to this post

Back to top Alert abuse Link here Permalink


Response to TexasProgresive (Reply #1)

Wed Jul 22, 2015, 03:34 PM

2. Well the glipizide was doing some good

 

but not enough... I am down to two, but will try one... starting tomorrow. I think it will help at night.

Reply to this post

Back to top Alert abuse Link here Permalink


Response to nadinbrzezinski (Reply #2)

Wed Jul 22, 2015, 03:41 PM

3. Just keep monitoring

The diabetes thing is a life changing and life long process. In a way it may have saved my life as I was morbidly obese, smoking heavily and just dying on the vine. Keep us updated on your progress.

Reply to this post

Back to top Alert abuse Link here Permalink


Response to TexasProgresive (Reply #3)

Wed Jul 22, 2015, 03:44 PM

4. I was diagnosed at 33

 

so the fact that it took almost 15 years for Lantus is not bad

On the way I got Avandia side effects. I gained 70 pounds, lost 50... and stuck.

Reply to this post

Back to top Alert abuse Link here Permalink


Response to nadinbrzezinski (Reply #4)

Wed Jul 22, 2015, 03:56 PM

5. I was diagnosed at 42 and going on 23 years

When I was 1st diagnosed my fasting BG was 550+ and A1C was close to 14. I was experiencing double vision. I was put on Micronase a sulfonylurea. I picked up a bike from a pawn shop and got good enough control to stop all medication. Then things changed at work and there was no time for bike riding. It was down hill since then with increasing doses and medications.

I think I started Lantus about 8 years ago at 10 units and got up to 80. It is really heartening to see improvements in A1C and daily sugars since I retired and got back on the bike. One thing I noticed is that I had a resting heart rate around 60 BPM and it had climbed to 75 or so. I am back in the low 60s again. I don't know if that means anything but it makes me feel good. My doc never thought anything about it, even when I brought it up. I don't think he knows what to do with me. HEE HEE.

Reply to this post

Back to top Alert abuse Link here Permalink


Response to TexasProgresive (Reply #5)

Wed Jul 22, 2015, 04:00 PM

6. There is that too

 

exercise works. A lot of mine is... not kidding, news coverage. A 40 pound pack and taking pictures does break a sweat.

Reply to this post

Back to top Alert abuse Link here Permalink


Response to nadinbrzezinski (Reply #6)

Wed Jul 22, 2015, 04:12 PM

7. You go!

I've worked up the courage to mow the front yard- It is so hot! So I will be off-line while I do less than fun exercise. I want a smilie that is half red with sweat shooting off of it.

Reply to this post

Back to top Alert abuse Link here Permalink

Reply to this thread